# SDR UPS99229218

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CRACK AROUND UPPER FASTENER IN STR 7 RT COMMON TO BS 400 FRAME.  REMOVED CRACKED SECTIONS AT STRINGER 7 RT, BS 400.  FABRICATED REPAIR PARTS FOR THE STRINGER AND FRAME.  ALODINED, PRIMED AND INSTALLED REPAIR PARTS PER SRM 53-10-3 AND 53-10-4.
